# SDR CA060811003

- Difficulty date: August 10, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Condition: Damaged
- Location: Nlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR DID NOT RETRACT AFTER TAKE OFF, RETURN TO FIELD. FOUND FAULTY NLG WOW 2/ CENTERING HARNESS. HARNESS REPLACED. AIRCRAFT RETURNED TO SERVICE.
